Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 406, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 27, 2007, 4:06 PM CDT for Noxubee County, Winston County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2007, 4:06 PM CDT (21:06 UTC)
- Expired
- Aug 27, 2007, 4:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Noxubee County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 104 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 4:10 PM CDT | HAIL 1 | 3 Nnw Mashulaville, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1427 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 272105 SVRJAN MSC103-159-272145- /O.NEW.KJAN.SV.W.0406.070827T2106Z-070827T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 406 PM CDT MON AUG 27 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI... WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF LOUISVILLE... * UNTIL 445 PM CDT * AT 406 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MASHULAVILLE...OR ABOUT 16 MILES EAST OF LOUISVILLE...AND MOVING SOUTHWEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILLCREEK AND 8 MILES SOUTHEAST OF BETHEDEN BY 445 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3298 8908 3328 8908 3324 8868 3306 8869 TIME...MOT...LOC 2106Z 062DEG 8KT 3315 8879 $$ CME
2 follow-up statements
000 WWUS54 KJAN 272126 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 424 PM CDT MON AUG 27 2007 MSC103-159-272145- /O.CON.KJAN.SV.W.0406.000000T0000Z-070827T2145Z/ NOXUBEE MS-WINSTON MS- 424 PM CDT MON AUG 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR WINSTON AND WESTERN NOXUBEE COUNTIES... AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MASHULAVILLE...MOVING SOUTHWEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BETHEDEN BY 440 PM CDT... MILLCREEK BY 445 PM CDT... LAT...LON 3298 8908 3328 8908 3324 8868 3306 8869 TIME...MOT...LOC 2124Z 062DEG 8KT 3313 8883 $$ 7
000 WWUS54 KJAN 272138 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 438 PM CDT MON AUG 27 2007 MSC103-159-272148- /O.EXP.KJAN.SV.W.0406.000000T0000Z-070827T2145Z/ NOXUBEE MS-WINSTON MS- 438 PM CDT MON AUG 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WINSTON AND NOXUBEE COUNTIES EXPIRES AT 445 PM CDT... THE STORM THAT PROMPTED THE WARNING CONTINUES TO WEAKENS AND WAS NO LONGER SEVERE. LAT...LON 3298 8908 3328 8908 3324 8868 3306 8869 TIME...MOT...LOC 2138Z 062DEG 8KT 3312 8886 $$ 7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:10 PM CDT, 56 minutes earlier.
Area forecast discussion, Aug 27, 3:10 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT MON AUG 27 2007 .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT). LATEST SATELLITE IMAGERY SHOWS THE TUTT CIRCULATION ROTATING OVER THE NORTHERN GULF SOUTH OF NEW ORLEANS. MEANWHILE AN UPPER RIDGE WAS CENTERED OVER THE SOUTHERN PLAINS. THE ARKLAMISS WAS CAUGHT BETWEEN THE UPPER RIDGE AND THE UPPER TROUGH OVER THE APPALACHIANS. ON THE SURFACE A WEAK SURFACE TROUGH WAS NOTED ACROSS THE REGION. QUICK MORNING HEATING WITH INSTABILITY AND JET DYNAMICS ALLOWED FOR RAPID DEVELOPMENT OF STRONG TO SEVERE CONVECTION. FOR TONIGHT...EXPECT THE CONVECTION THROUGH THE NIGHT...MAINLY DURING THE EVENING. A FEW OF THE STORMS COULD STILL BE STRONG TO SEVERE FOR THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING WITH SOME LOCALIZED FLOODING...DAMAGING AND HAIL POSSIBLE. THIS WILL BE DUE TO THE TUTT LOW CONTINUING TO PUSH GULF MOISTURE INTO THE REGION...GOOD 850 THETAE ADVECTION FROM THE EAST AS WELL AS AN UPPER JET NEAR 50 KNOTS MOVING OVER EASTERN MISSISSIPPI...WHICH WILL PUT THE REGION IN THE FRONT LEFT QUAD. AS FAR AS TEMPS ARE CONCERN MADE A SLIGHT UPWARD ADJUSTMENT TO MAV GUIDANCE. FOR POPS KEPT SCATTERED NUMBERS GENERALLY ALONG AND SOUTHEAST OF THE NATCHEZ TRACE AND ISOLATED TO THE NORTHWEST. FOR TUESDAY...THE INFLUX OF TROPICAL MOISTURE WILL CONTINUE AS EXPECT RAPID HEATING OF TEMPERATURES WHICH SHOULD TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BY LATE MORNING INTO THE AFTERNOON. THIS WILL BE AIDED BY MORE 850 THETA ADVECTION. PRECIPITABLE WATER WILL STAY AROUND 1.8 TO 2 INCHES THROUGH THE SHORT TERM PERIOD. THE ONLY THINGS THAT MAY SLOW IT DOWN A LITTLE IS THE LACK OF AN UPPER JET DURING THIS TIME AS WELL AS THE TUTT LOW MOVING TO THE WEST. THE CENTER OF THE UPPER RIDGE WILL SETTLE ACROSS THE REGION. COULD STILL GET SOME ISOLATED STRONG TO SEVERE DURING THE DAY TUESDAY WITH LOCALLY HEAVY RAINS. SO WILL CONTINUE TO GO WITH THE WETTER SOLUTION OF THE GFS POP WISE. THE CLOUDS SHOULD DEVELOP A LITTLE EARLIER IN THE DAY SO THIS WILL CUT DOWN AFTERNOON HIGHS. SO MADE A SLIGHT ADJUSTMENT TO MAV GUIDANCE GOING FOR HIGHS FROM THE LOWER 90S SOUTHEAST TO THE UPPER 90S NORTHWEST. EXPECT THE NORTHWEST DELTA TO HAVE THE LOWEST POPS WITH THE INFLUENCE OF THE UPPER RIDGE...WHILE THE SOUTH WILL HAVE THE BEST LIKELY POPS. FOR TUESDAY NIGHT...THE INFLUX OF MOISTURE WILL CONTINUE FROM THE SOUTH. THIS WILL ALLOW THE CONVECTION TO LAST THROUGH THE NIGHT AS TROPICAL MOISTURE SURGES OVER THE REGION. COULD STILL SEE SOME ISOLATED STRONG TO SEVERE STORMS THROUGH THE EARLY EVENING HOURS. WENT CLOSE TO MAV GUIDANCE ON POPS AND TEMPS. ON POPS WE WILL GO WITH ISOLATED POPS IN THE NORTH TO LOW SCATTERED POPS ACROSS THE SOUTH. LOWS WILL BE IN THE LOWER 70S DUE TO THE EXTRA LOW LEVEL MOISTURE./17/ .LONG TERM(WEDNESDAY THROUGH MONDAY)SURFACE TROUGH APPROACHING THE FORECAST AREA WEDNESDAY IS FORECAST TO MOVE INTO NRN ZONES EARLY THURSDAY. REMNANTS OF THE BOUNDARY CONTINUE SWD BUT BECOME SOMEWHAT DIFFICULT TO LOCATE BY FRIDAY WHEN ANOTHER SURFACE TROUGH SHIFTS WWD ACROSS THE NRN GULF. A SURFACE TROUGH EXTENDS ACROSS THE COAST LINE FRIDAY WITH ADDITIONAL CONTRIBUTION FROM ANOTHER SURFACE WAVE FROM THE ERN GULF SATURDAY. THE SURFACE CONVERGENCE ZONE LIFTS SLIGHTLY INLAND SUNDAY AND EXTENDS ACROSS SRN SECTIONS OF THE FORECAST AREA MONDAY. DEEP WILL PERSIST OVER THE ARKLAMISS IN THE EXTENDED RANGE. THE MODELS ARE SCALING BACK ON SWD DEVELOPMENT OF LOW LEVEL RIDGING AND ASSOCIATED ADVECTION OF DRIER AIR INTO THE REGION FOR THE WEEKEND. ADJUSTED SURFACE DEWPOINTS A BIT HIGHER IN LATER PERIODS. DID NOT SIGNIFICANTLY INCREASE RAIN CHANCES FOR THE WEEKEND YET...LEAVING CHANCE POPS FOR THE WEEKEND FOR NOW DUE TO POSSIBILITY OF FLIP-FLOPPING GIVEN DISCREPANCIES NOTED OVER THE PAST COUPLE OF MODEL RUNS. THE ONLY CHANGES MADE WERE TO ADD SLIGHT CHANCE POPS FOR NRN ZONES IN THE LATTER PERIODS. MODELS NOT ONLY HOLDING ON TO DEEPER MOISTURE IN LATTER PERIODS OF THE FORECAST BUT ARE ALSO INCREASING INSTABILITY AND FORECASTING DEEP LAYER SHEAR NEAR 20 KNOTS FOR LATE SUNDAY INTO MONDAY FOR SOME AREAS. 500 MB HEIGHTS LOOK COOLER FOR THE WEEKEND FOR INCREASING LAPSE RATES. AN UPPER JET IS FORECAST TO LINGER ACROSS THE FORECAST AREA FRIDAY THROUGH SUNDAY BEFORE BUCKLING TO INCREASE DIVERGENCE OVER THE REGION MONDAY. WILL CONTINUE CURRENT FORECAST TREND OF COOLING AFTERNOON TEMPERATURES AFTER FRIDAY. MAIN TEMPERATURE DILEMMA INVOLVES FRIDAY AFTERNOON FORECAST. 27/12Z MOS RUN CAME IN SIGNIFICANTLY COOLER FOR FRIDAY THAN PREVIOUS MOS BUT MODEL CONFIDENCE ANALYSES SHOW GREATER CONFIDENCE IN WARMER 00Z RUN THAN COOLER 12Z NUMBERS SO WILL LEAVE FRIDAY WARMER FOR NOW. COOLER MID LEVEL TEMPS AND INCREASING POSSIBILITY OF CLOUD COVER AND PRECIP INTO THE WEEKEND GIVE HIGHER CONFIDENCE IN COOLER AFTERNOON TEMPERATURES FOR THOSE PERIODS. && .AVIATION....MAINLY VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS MAINLY SOUTHEAST OF THE NATCHEZ TRACE WITH MVFR TO LOCALLY IFR CONDITIONS. THESE WILL BE MORE NUMEROUS EAST OF INTERSTATE 55 AND SOUTH OF INTERSTATE 20. MOVING TO THE NORTHWEST TOWARD GWO AND GLH...ACTIVITY WILL BE MORE ISOLATED. ANY THUNDERSTORM MAY BRIEFLY DROP FLIGHT CATEGORIES...BUT SHOULD NOT TAKE LONG TO RECOVER. THE ACTIVITY WILL CONTINUE THROUGH THE EARLY EVENING HOURS. AFTER MIDNIGHT SOME PATCHY FOG WILL PROVIDE MVFR CONDITIONS AFTER MIDNIGHT...WHICH SHOULD LIFT BY 14Z. THE MAIN AREAS SHOULD BE KMEI...KHBG AND KJAN./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 93 72 92 / 32 57 35 47 MERIDIAN 71 93 71 92 / 39 62 31 50 VICKSBURG 73 94 70 92 / 28 52 35 46 HATTIESBURG 72 92 72 92 / 37 65 31 51 NATCHEZ 73 91 73 90 / 33 68 29 51 GREENVILLE 71 96 72 95 / 18 39 35 39 GREENWOOD 71 95 72 94 / 20 43 36 40 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 27, 2:15 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 215 PM CDT MON AUG 27 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 281915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 205 PM CDT MON AUG 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY DEEP MOISTURE WILL COMBINE WITH AN UNSTABLE AIRMASS TO ALLOW FOR SCATTERED TO NUMEROUS THUNDERSTORMS TO CONTINUE OVER THE ARKLAMISS REGION FOR THE REMAINDER OF THE AFTERNOON INTO THIS EVENING AND AGAIN FOR TUESDAY. ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED...THROUGH EARLY THIS EVENING AND WILL REDEVELOP AGAIN BY TUESDAY AFTERNOON. STORMS WILL BE MOST NUMEROUS SOUTH OF THE NATCHEZ TRACE. THE PRIMARY RISK WILL BE DAMAGING WINDS UP TO 60 MILES PER HOUR. TORRENTIAL DOWNPOURS WILL OCCUR WITH STRONGER STORMS AND MAY PRODUCE LOCALIZED FLOODING. SMALL TO NICKEL SIZE HAIL WILL ALSO BE A POSSIBILITY WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS MAY BE POSSIBLE THROUGH EARLY TUESDAY EVENING. THE PRIMARY RISK WILL BE DAMAGING WINDS UP TO 60 MILES PER HOUR. TORRENTIAL DOWNPOURS WILL OCCUR WITH STRONGER STORMS AND MAY PRODUCE LOCALIZED FLOODING. SMALL HAIL WILL ALSO BE A POSSIBILITY WITH THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL NOT BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Local storm report, Aug 27, 1:54 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
154 PM CDT MON AUG 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND DMG 4 SE PATTISON 31.85N 90.84W
08/27/2007 CLAIBORNE MS COUNTY OFFICIAL
TREES DOWN ALONG FOREST GROVE ROAD AND BARLAND ROAD.
&&
JCULINSpecial weather statement, Aug 27, 2:17 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 217 PM CDT MON AUG 27 2007 MSZ064-272130- JEFFERSON DAVIS- INCLUDING THE CITIES OF...PRENTISS...BASSFIELD 217 PM CDT MON AUG 27 2007 ...A STRONG THUNDERSTORM CONTINUES OVER JEFFERSON DAVIS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 50 MPH WIND GUSTS..FREQUENT DANGEROUS LIGHTNING...SMALL HAIL AND PERIODS OF HEAVY RAINFALL WAS SLOWLY DRIFTING NORTHWEST ACROSS THE AREA. WIND GUSTS GREATER THAN 30 MPH MAY BRING DOWN SMALL TREES AND LIMBS. ALSO BRIEF DOWNPOURS MAY REDUCE VISIBILITIES TO A MILE OR LESS. 7
Local storm report, Aug 27, 3:04 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT MON AUG 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG HOMEWOOD 32.24N 89.51W
08/27/2007 SCOTT MS PUBLIC
8 TO 9 INCH DIAMETER TREE LIMBS DOWN NEAR THE HOMEWOOD
COUNTRY STORE.
&&
JCULINLocal storm report, Aug 27, 3:24 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT MON AUG 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL LAWRENCE 32.33N 89.23W
08/27/2007 E0.75 INCH NEWTON MS EMERGENCY MNGR
PENNY HAIL REPORTED IN LAWRENCE.
&&
JCULINLocal storm report, Aug 27, 3:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CDT MON AUG 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 4 NNW MOUNT OLIVE 31.81N 89.68W
08/27/2007 SIMPSON MS LAW ENFORCEMENT
TREES DOWN ON SARATOGA ROAD.
0300 PM TSTM WND DMG MOUNT OLIVE 31.76N 89.66W
08/27/2007 COVINGTON MS LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 49.
&&
JCULINSpecial weather statement, Aug 27, 3:56 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT MON AUG 27 2007 MSZ038-039-272215- WINSTON-NOXUBEE- INCLUDING THE CITIES OF...LOUISVILLE...MACON...BROOKSVILLE 356 PM CDT MON AUG 27 2007 ...STRONG THUNDERSTORMS MOVING FROM NOXUBEE TO WINSTON COUNTY... A STRONG THUNDERSTORM DEVELOPED OVER WESTERN NOXUBEE AND WAS SLOWLY DRIFTING WEST. THE STORM WAS CAPABLE OF PRODUCING 50 MPH WIND GUSTS...FREQUENT DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL. SMALL HAIL WILL ALSO BE POSSIBLE. HEAVY RAINFALL MAY REDUCE VISIBILITIES TO A MILE OR LESS. ALSO WIND GUSTS GREATER THAN 30 MPH CAN BRING DOWN SMALL TREES AND LIMBS. 7
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 12:33 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 42 min |
| Aug 27, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 38 min |
| Aug 27, 1:24 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 66 min |
| Aug 27, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 26 min |
| Aug 27, 2:18 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 22 min |
| Aug 27, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 36 min |
| Aug 27, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 27 min |
| Aug 27, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 18 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.